# SDR WX0A2024061932083

- Difficulty date: May 29, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,170 hours, 26,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0005: (S/M)34240-01 REAR FUSELAGE SKIN, AT L2 DOOR CUTOUT, UPPER FWD CORNER FOUND DAMAGED. / REAR FUSELAGE SKIN L2 DOOR CUTOUT UPPER FWD CORNER PERMANENTLY REPAIRED PER AIRBUS DOSSIER #81411219 AND ALLEGIANT AIR ERO #R5341-0130 REV.00. MAJOR REPAIR CATEGORY B PER AIRBUS RDAF #81411219/004/2024#A, INSPECTION REQUIREMENTS: THRESHOLD FROM REPAIR EMBODIMENT: 12700FC (FH NOT RELEVANT), INTERVAL: 12700FC (FH NOT RELEVANT), METHOD: DET AS PER NTM 51-90-00. REFER TO AIRBUS DOSSIER #81411219 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR DETAILS. AFTER COMPLETION OF THIS WORK M360 AND M313 FORMS HAVE BEEN SEND TO CUSTOMER ON 06/11/2024. R5341-0130, REV. 00, N289NV - AAR - LH AFT PASSENGER DOOR CUTOUT FWD UPPER CORNER - CHAFING, ACCOMPLISHED."
